PL EN


Preferences help
enabled [disable] Abstract
Number of results
2007 | 112 | 5 | 941-947
Article title

Stable One-Dimensional Dissipative Solitons in Complex Cubic-Quintic Ginzburg-Landau Equation

Content
Title variants
Languages of publication
EN
Abstracts
EN
The generation and nonlinear dynamics of one-dimensional optical dissipative solitonic pulses are examined. The variational method is extended to complex dissipative systems, in order to obtain steady state solutions of the (1+1)-dimensional complex cubic-quintic Ginzburg-Landau equation. A stability criterion is established fixing a domain of dissipative parameters for stable steady state solutions. Following numerical simulations, evolution of any input pulse from this domain leads to stable dissipative temporal solitons. Analytical predictions are confirmed by numerical evolution of input temporal pulses towards stable dissipative solitons.
Keywords
EN
Publisher

Year
Volume
112
Issue
5
Pages
941-947
Physical description
Dates
published
2007-11
received
2007-09-03
Contributors
author
  • Institute of Physics, Pregrevica 118, 11001 Belgrade, Serbia
author
  • Faculty of Physics, University of Belgrade, Belgrade, Serbia
author
  • Faculty of Electrical Engineering, University of Belgrade, Belgrade, Serbia
author
  • Laboratoire POMA, UMR 6136 CNRS, University of Angers, 2, Boulevard Lavoisier, 49045 Angers, France
References
  • 1. I. Gabitov, S.K. Turitsyn, Opt. Lett., 21, 327, 1996
  • 2. M. Nakazawa, H. Kubota, Jpn J. Appl. Phys., 34, L681, 1995
  • 3. N.N. Akhmediev, A.A. Ankiewicz, Solitons, Nonlinear Pulses and Beams, Chapman and Hall, London 1997
  • 4. V. Skarka, V.I. Berezhiani, R. Miklaszewski, Phys. Rev. E, 56, 1080, 1997; V. Skarka, V.I. Berezhiani, R. Miklaszewski, Phys. Rev. E, 59, 1270, 1999
  • 5. N.N. Akhmediev, V.V. Afanasjev, J.M. Soto-Crespo, Phys. Rev. E, 53, 1190, 1996
  • 6. V. Skarka, N.B. Aleksic, Phys. Rev. Lett., 96, 013903, 2006
  • 7. N.B. Aleksic, V. Skarka, D.V. Timotijevic, D. Gauthier, Phys. Rev. A, 75, 061802(R), 2007
  • 8. G. Nicolis, I. Prigogine, Self-Organization in Nonequilibrium Systems, Wiley, New York 1977
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv112n534kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.